# SDR AALA20140516009

- Difficulty date: May 15, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 90,659 hours, 14,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3166987
- Condition: Dirty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF LT NR 4 DOOR INOPERATIVE.  CLEANED LIGHT SOCKET & REPLACED LIGHT ASSEMBLY. OPERATIONS CHECKED NORMAL.
